# SDR CALA2022090702304

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: D5347217220500
- Condition: Corroded
- Location: Fr67/Fr69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) AFT CABIN, FR67/FR69, Y-1292, SEAT TRACK CORROD ED. DOT 88-041() REMOVED AND REPLACED FLOOR BEAMS FR66 TO FR69 RH -Y1292 IAW SRM 51-21-11 AND APPLIED TOP COAT IAW SRM 51-23-11. EMP# V936136 WOR 51-42-11, RECEIVED 2EA FLOOR BEAM BN: 0003916252 P/N: D534721722 K ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON N 0500 AND B/N: 0003805156 P/N: D534728920400, REMOVED AND INSTALL R# 37307. ED HARD POINT IAW SRM 51-42-11, APPLIED TREAT AND PRIME IAW SRM
